Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 86, NWS Pueblo, CO

June 17, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 17, 2019, 3:43 PM MDT for Pueblo County, Colorado. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2019, 3:43 PM MDT (21:43 UTC)
Expired
Jun 17, 2019, 4:30 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:19 PM MDTTSTM WND GST 694 Ne Blende, CO
Jun 17, 4:23 PM MDTHAIL 0.884 Ne Blende, CO
Jun 17, 4:26 PM MDTHAIL 14 Ne Blende, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 404 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
2071 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS55 KPUB 172143
SVRPUB
COC101-172230-
/O.NEW.KPUB.SV.W.0086.190617T2143Z-190617T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
343 PM MDT Mon Jun 17 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Pueblo County in southeastern Colorado...

* Until 430 PM MDT.

* At 343 PM MDT, a severe thunderstorm was located over Pueblo West,
  or 9 miles northwest of Pueblo, moving southeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pueblo, Pueblo West and Salt Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3835 10476 3843 10463 3838 10456 3829 10448
      3818 10465
TIME...MOT...LOC 2143Z 322DEG 15KT 3839 10471 

HAIL...1.50IN
WIND...60MPH
 
$$

Heavener
2 follow-up statements
856 
WWUS55 KPUB 172155
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
355 PM MDT Mon Jun 17 2019

COC101-172230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-190617T2230Z/
Pueblo CO-
355 PM MDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...

At 354 PM MDT, a severe thunderstorm was located over Pueblo West, or
near Pueblo, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 345 PM MDT ping pong ball size 
         HAIL was reported 5 miles west-southwest of Pinon, CO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pueblo, Pueblo West and Salt Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3835 10476 3843 10463 3838 10456 3829 10448
      3818 10465
TIME...MOT...LOC 2154Z 322DEG 15KT 3835 10467 

HAIL...1.50IN
WIND...60MPH
 
$$

Heavener
775 
WWUS55 KPUB 172218
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
418 PM MDT Mon Jun 17 2019

COC101-172230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-190617T2230Z/
Pueblo CO-
418 PM MDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...

At 417 PM MDT, a severe thunderstorm was located over northern
Pueblo, moving southeast at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pueblo and Salt Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3826 10470 3836 10454 3829 10448 3818 10465
TIME...MOT...LOC 2217Z 322DEG 15KT 3827 10459 

HAIL...2.00IN
WIND...60MPH
 
$$

Heavener

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:40 AM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 17, 11:40 AM MDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1140 AM MDT Mon Jun 17 2019

.SHORT TERM...(Today and tonight)
Issued at 358 AM MDT Mon Jun 17 2019

Thunderstorms have mostly ended over the region as of 10z, though a
few showers linger on the plains near the KS border, while some
on/off light rain persists along the Continental Divide. Models all
suggest at least a brief lull in convection for a few hours early
this morning, before activity begins to increase over the mountains
by midday as upward motion ramps up ahead of swrn U.S. upper trough.
By early afternoon, CAPE of 1-2k J/kg will develop along and east of
I-25, while mountains see values in the 500-1000 J/kg range. Expect
widespread tsra over the mountains at midday to spread eastward
across the plains from mid to late afternoon as upward motion
increases, with MCS forming over the eastern plains by evening, then
shifting into KS overnight. While 0-6km shear is rather weak (30 kts
or less) for supercellular convection across the area, instability
is more than sufficient for severe multi-cell storms along and east
of the mountains, where SWODY1 has marginal outlook in place. Also a
threat of heavy rain/flash flooding at most locations, with Pikes
Peak/El Paso county region again looking favorable for some higher
rainfall amounts as weak surface boundary drops south over the
Palmer Divide by early evening. Little change in max temps expected,
with some mid 80s possible over the lower Ark Valley before
convective cloudiness develops. Tonight, bulk of convection will be
in KS by midnight, though some lingering showers/weak tsra may
linger over the higher terrain into Tue morning as upper trough
remains west of the area.  Overall, current forecast handles the
situation well, and made only minor changes to ongoing pop/qpf
grids.

.LONG TERM...(Tuesday through Sunday)
Issued at 358 AM MDT Mon Jun 17 2019

Tuesday...

A positively tilted trough will extend from southern California
northeast toward Colorado at the start of the extended period.
Increasing northwest flow and embedded disturbances spreading from
the Pacific Northwest southeast into Colorado will force energy
across Colorado during the day. It appears as though a surface boundary
will push south down the eastern Colorado plains during the
afternoon in association with the upper level features.
Thunderstorms are expected to develop over the high terrain by
early afternoon over strong diurnal heating and in the presence of
still above normal TPW. Large scale lift and convergence near the
boundary will aid the evolution of thunderstorms southeast across
the eastern Colorado plains during the afternoon and evening.
Given anomalously high TPW, storms will have the potential to
produce heavy rainfall, and therefore pose a flash flood risk,
mainly to burn scars and urban areas. With DPs in the 50s and
fairly steep low to mid level lapse rates, MLCAPE values are
expected to rise to around 1000-1500 j/kg across most of the
plains during the afternoon. Deep layer shear will be on the
weaker end given meager mid-level flow, but could support the
development of an isolated supercell or two prior to upscale
growth. Therefore, the potential for isolated severe hail and
wind will be present across the I-25 corridor and eastern plains
during the afternoon and early evening.

High temperatures will only be around 80 across the plains, and
closer to 70 in the high valleys and Colorado Springs.

Wednesday - Friday...

Northwest flow aloft spreading across the region will flush out the
above normal moisture that had been present over the previous few
days. The decreased moisture and lack of significant disturbances
will lead to a mainly dry day Wednesday with only isolated
thunderstorms over the high terrain. Flow will become westerly again
on Thursday. With the upper level jet and mid-level disturbances
just skirting northern Colorado, precipitation should remain north
of the forecast area, with only isolated thunderstorms confined to
the high terrain again. By Friday, flow aloft becomes southwesterly
as a broad trough begins to dig into the northern Great Basin. Dry
air is expected to wrap around the trough and mix to the surface,
along with gusty winds, during the afternoon across much of southern
Colorado. Although winds and RH values may reach critical fire
weather thresholds for much of the region, fuels are still
considered not conducive to large fire growth. The trough will begin
to swing east across northern Colorado Friday night, and send a
cold front down the eastern plains during the evening. Most of the
forecast areas should remain without precip again Friday given
the increasingly dry airmass.

Temperatures will warm during this period from the mid 80s on
Wednesday to the mid 90s on Thursday across the plains. Highs on
Friday will depend on the timing of the front, but given current
model trends, could reach around 90 degrees across much of the
plains. The high valleys and Colorado Springs should see high
temperatures range from the mid 70s to low 80s during this period,
with Colorado Springs possibly reaching the mid 80s during the
hottest day, Thursday.

Saturday - Sunday...

The aforementioned trough swings across Colorado as broad
troughieness establishes itself across much of the western US,
placing the upper jet over Colorado. However, southwesterly flow
could keep drier air in place over Colorado, and limit
precipitation potential. Given model uncertainty this far out,
forecast confidence for the weekend with regards to precip remains
low.

Temperatures behind the Friday cold front will be cooler, with highs
expected to return to the 80s across the plains for the weekend, and
low to mid 70s in the high valleys and Colorado Springs.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1140 AM MDT Mon Jun 17 2019

Showers and thunderstorms will continue to develop across the area
this afternoon. VCTS is expected at all 3 sites this afternoon
into evening. KCOS and KPUB both have a threat of a strong to
severe storm this afternoon, with quarter size hail, wind gusts
of 40-50 kts, and brief heavy rainfall. Outside of a thunderstorm
passing over the TAF sites this afternoon, VFR conditions are
expected throughout the forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 PM MDT this evening for COZ065>068-070-071.

&&

SHORT TERM...PETERSEN
LONG TERM...LINE
AVIATION...CARLBERG
Hazardous weather outlook, Jun 17, 11:28 AM MDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1128 AM MDT Mon Jun 17 2019

COZ058>089-093>099-181730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1128 AM MDT Mon Jun 17 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to continue
developing across the higher terrain, spreading eastward over the
Interstate 25 corridor during the afternoon, then across the
eastern plains from mid-afternoon into this evening. A few severe
storms will be possible along and east of Interstate 25, with hail
up to golfball size and wind gusts over 60 mph. Locally heavy
rainfall will also be possible today, especially across the Palmer
Divide and the lower eastern slopes of the Sangre de Cristo and
Wet Mountains. This will lead to the potential for flash flooding,
especially if heavy rain falls across the Spring, Junkins and
Hayden Pass burn scars. All storms today will be capable of
producing frequent cloud to ground lighting, gusty outflow winds
up to 45 mph and small hail.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected across the
mountains and plains of southern Colorado on Tuesday. Lightning,
small hail, and winds gusting to 45 mph will be the main threats
with storms. A storm or two may also be capable of producing hail
to around one inch in diameter and wind gusts to 60 mph. Storms
may also produce heavy rainfall and flash flooding, with the
greatest risk being over burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

29/29

In the hours before

Special weather statement, Jun 17, 1:57 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Mon Jun 17 2019

COZ097>099-172030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
157 PM MDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTH
CENTRAL BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 230 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Two Buttes Reservoir, or 18 miles northwest of
Springfield, moving northeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Two Buttes Reservoir.

LAT...LON 3754 10276 3766 10288 3784 10269 3761 10247
TIME...MOT...LOC 1957Z 231DEG 10KT 3764 10279

BC
Special weather statement, Jun 17, 2:00 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
200 PM MDT Mon Jun 17 2019

COZ074-088-172045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
200 PM MDT Mon Jun 17 2019

...SPECIAL WEATHER STATEMENT...

At 200 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Starkville, or 7 miles southeast of Trinidad, moving
northeast at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3706 10438 3715 10446 3727 10430 3718 10417
TIME...MOT...LOC 2000Z 226DEG 12KT 3711 10439

Heavener
Special weather statement, Jun 17, 2:15 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Mon Jun 17 2019

COZ064>066-172045-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
215 PM MDT Mon Jun 17 2019

...SPECIAL WEATHER STATEMENT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Sargents, or 19 miles southeast of Gunnison, moving
northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Sargents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3843 10675 3842 10627 3839 10624 3837 10624
      3836 10625 3829 10668 3841 10678
TIME...MOT...LOC 2014Z 239DEG 17KT 3838 10664

Heavener
Local storm report, Jun 17, 2:52 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 WNW CHIVINGTON        38.48N 102.61W
06/17/2019  M1.75 INCH       KIOWA              CO   LAW ENFORCEMENT

&&
Local storm report, Jun 17, 3:05 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          4 SW CHIVINGTON         38.40N 102.58W
06/17/2019                   KIOWA              CO   PUBLIC

&&
Special weather statement, Jun 17, 3:30 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Mon Jun 17 2019

COZ086>088-172215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
330 PM MDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 415 PM
MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Walsenburg, or 27 miles east of Spring Burn Scar
north of Highway 160, moving northeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano, north central Las Animas and south central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3763 10463 3770 10473 3790 10457 3777 10431
TIME...MOT...LOC 2129Z 224DEG 11KT 3770 10464

Heavener

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:59 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 17, 10:28 AM MDTAreal Flood WarningPUBConejos3 days
Jun 17, 10:30 AM MDTAreal Flood WarningPUBMineral, Rio Grande7 days
Jun 17, 12:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 17, 12:44 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller94 min
Jun 17, 12:49 PM MDTSpecial Weather StatementPUBKiowa56 min
Jun 17, 1:08 PM MDTSevere Thunderstorm WarningPUBKiowa37 min
Jun 17, 1:20 PM MDTSpecial Weather StatementPUBProwers40 min
Jun 17, 1:26 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jun 17, 1:36 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 1:43 PM MDTSpecial Weather StatementPUBKiowa32 min
Jun 17, 1:57 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 17, 2:00 PM MDTSpecial Weather StatementPUBLas Animas45 min
Jun 17, 2:09 PM MDTSevere Thunderstorm WarningPUBKiowa51 min
Jun 17, 2:15 PM MDTSpecial Weather StatementPUBSaguache30 min
Jun 17, 2:26 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers49 min
Jun 17, 2:47 PM MDTFlash Flood WarningPUBKiowa3 hr
Jun 17, 2:53 PM MDTTornado WarningPUBKiowa37 min
Jun 17, 3:04 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo41 min
Jun 17, 3:20 PM MDTAreal Flood AdvisoryPUBHuerfano55 min
Jun 17, 3:24 PM MDTTornado WarningPUBKiowa36 min
Jun 17, 3:30 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jun 17, 3:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 17, 4:03 PM MDTSevere Thunderstorm WarningPUBPueblo42 min
Jun 17, 4:14 PM MDTSpecial Weather StatementPUBKiowa31 min
Jun 17, 4:20 PM MDTFlash Flood WarningPUBHuerfano85 min
Jun 17, 4:30 PM MDTSevere Thunderstorm WarningPUBPueblo60 min
Jun 17, 4:44 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo46 min
Jun 17, 4:49 PM MDTSpecial Weather StatementPUBKiowa26 min
Jun 17, 5:09 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Jun 17, 5:42 PM MDTSevere Thunderstorm WarningPUBKiowa48 min
Jun 17, 5:49 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.